Skip navigation

Uniqueness and extinction of weighted Markov branching processes

Uniqueness and extinction of weighted Markov branching processes

Chen, Anyue, Li, Junping and Ramesh, N.I. ORCID: 0000-0001-6373-2557 (2005) Uniqueness and extinction of weighted Markov branching processes. Methodology and Computing in Applied Probability, 7 (4). pp. 489-516. ISSN 1387-5841 (Print), 1573-7713 (Online) (doi:

Full text not available from this repository.


This paper focuses on discussing some basic properties of the weighted Markov branching process which is a natural generalisation of the ordinary Markov branching process. The regularity and uniqueness criteria, which are very easy to verify, are firstly established. Some important characteristics regarding the hitting times of such structure are obtained. In particular, the closed forms for the mean extinction time and conditional mean extinction time are presented. The explosion behaviour of the process is investigated and then the mean explosion time is derived. The mean global holding time and the mean total survival time are also obtained.

Item Type: Article
Uncontrolled Keywords: Markov branching process, weighted Markov branching process, regularity and uniqueness, extinction, explosion
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
Related URLs:
Last Modified: 27 Oct 2020 14:50
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
Selected for GREAT 2019: None
Selected for REF2021: None

Actions (login required)

View Item View Item